# SDR CKSA96106

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Part number: 85300919
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND AFT BELLY PIT SPLICE BETWEEN FS 1160 AND 1140 ON STRINGER 33R CORRODED.  REMOVED SPLICE FITTING AND FOUND CRACK IN AFT STRINGER.  REPAIRED CRACKED STRINGER IAW DC8 SRM 53-2-2 AND INSTALLED NEW SPLICE FITTING IAW DC8 SRM 53-2-2.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  TASK NR 80541, CORROSION CARD NR 5590-0551.
